# SDR ANCF2025082626

- Difficulty date: August 26, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N960AV
- Make and model: Airbus A320-214
- Aircraft serial: 6125
- Aircraft time: 23,959 hours, 16,606 cycles
- Engine: Cfmint CFM565B43
- Engine time: 1,181 hours, 929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PANEL 192DT,  STRONG CRACKING NOISE ON THE RIGHT CENTER EMERGENCY EXIT.   PANEL 192DT, IAW AMM 53-35-11-40-001-A LOWER SEAL AT PANEL 192DT WAS REPLACED AND PANEL 192DT WAS INSTALLED.
